CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:76/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:129/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
A new method to generate non-autonomous discrete integrable systems via convergence acceleration algorithms 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2016, 卷号: 27, 页码: 194-212
Authors:  He, Yi;  Hu, Xing-Biao;  Tam, Hon-Wah;  Zhang, Ying-Nan
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
multistep epsilon-algorithm  G-transformation  Lotka-Volterra equation  Lattice Boussinesq equation  
INTEGRABLE DISCRETISATION OF THE LOTKA-VOLTERRA SYSTEM 期刊论文
Journal of Computational Mathematics, 2015, 卷号: 33, 期号: 5, 页码: 468
Authors:  He Yang;  Sun Yajuan;  Shang Zaijiu
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Global dynamics behaviors for a nonautonomous Lotka-Volterra almost periodic dispersal system with delays 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 12, 页码: 3633-3645
Authors:  Meng, Xinzhu;  Jiao, Jianjun;  Chen, Lansun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
delays  diffusion  hull  global asymptotic stability  almost periodic solution  
Periodic solution and almost periodic solution for a nonautonomous Lotka-Volterra dispersal system with infinite delay 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 339, 期号: 1, 页码: 125-145
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
time delay  dispersal  hull equation  asymptotic stability  periodic solution and almost periodic solution  
A family of new discrete equations assoiated with Lotka-Volterra lattice and its integrable couplings 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2007, 卷号: 21, 期号: 16, 页码: 2749-2759
Authors:  Sun, Ye-Peng;  Chen, Deng-Yuan;  Yang, Yan-Zhen
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
discrete equation  integrable coupling  algebraic system  Lotka-Volterra lattice  Hamiltonian structure  conservation law  
Profitless delays for a nonautonomous Lotka-Volterra predator-prey almost periodic system with dispersion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 365-378
Authors:  Meng, Xinzhu;  Xu, Weijian;  Chen, Lansun
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
time delay  dispersion  Hull  globally asymptotic stability  almost periodic solution  
Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2006, 卷号: 243, 期号: 4, 页码: 562-574
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
time delay  dispersion  hull  globally asymptotic stability  almost periodic solution  
Conservation laws for two (2+1)-dimensional differential-difference systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 189-196
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30